Alert archive / West Virginia / Flash Flood Warnings in 2013
Flash Flood Warning 2, NWS Pittsburgh, PA
NWS Pittsburgh, PA issued this flash flood warning at Jun 13, 2013, 2:34 AM EDT for Brooke County, Ohio County, West Virginia. It was in force for 4 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 13, 2013, 2:34 AM EDT (06:34 UTC)
- Expired
- Jun 13, 2013, 6:30 AM EDT
- In force
- 4 hr
- Issued by
- NWS Pittsburgh, PA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Brooke County, WV, Ohio County, WV
The radar
The Pittsburgh radar (KPBZ), 51 km from the middle of the area, began a volume at 06:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 13, 4:05 AM EDT | FLASH FLOOD | 2 Sw West Liberty, WV | OHIO COUNTY EMERGENCY MANAGER REPORTED THAT NORTH FORK CREEK IS OUT OF ITS BANKS AND HAS PORTIONS OF NORTH FORK ROAD SUBMERGED. THE ROAD HAS BEEN CLOSED AND A SHELTER OPENED FOR AFFECTED RESIDENTS. EMERGENCY MANAGER ALSO STATED THAT SHORT CREEK IS AT BANKFULL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 91 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 00:00Z, 6.6 hours before the alert went out and 50 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1421 J/kg
- Mixed-layer CIN
- -28 J/kg
- Mixed-layer LCL
- 1057 m above ground
- 0-6 km bulk shear
- 70 kt
- 0-1 km storm-relative helicity
- 195 m²/s²
- 0-3 km storm-relative helicity
- 330 m²/s²
- Significant tornado parameter
- 1.7
- Supercell composite
- 10.1
The text
As transmitted, in the capitals the NWS used until 2016.
311
WGUS51 KPBZ 130634
FFWPBZ
WVC009-069-131030-
/O.NEW.KPBZ.FF.W.0002.130613T0634Z-130613T1030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE PITTSBURGH PA
234 AM EDT THU JUN 13 2013
THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHEASTERN OHIO COUNTY IN NORTHERN WEST VIRGINIA...
SOUTHERN BROOKE COUNTY IN NORTHERN WEST VIRGINIA...
* UNTIL 630 AM EDT
* AT 227 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
VERY HEAVY RAIN FROM A THUNDERSTORM REPORTED OVER THE WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED...MOVE QUICKLY TO
HIGHER GROUND.
PLEASE REPORT HIGH WATER BY CALLING...412-262-1988...POSTING TO THE
NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER @NWSPITTSBURGH.
&&
LAT...LON 4018 8065 4019 8063 4018 8061 4017 8059
4018 8057 4020 8055 4018 8052 4016 8052
4013 8052 4014 8057 4015 8065 4016 8066
$$1 follow-up statement
433
WGUS71 KPBZ 130804
FFSPBZ
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
404 AM EDT THU JUN 13 2013
WVC009-069-131030-
/O.CON.KPBZ.FF.W.0002.000000T0000Z-130613T1030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
OHIO WV-BROOKE WV-
404 AM EDT THU JUN 13 2013
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 630 AM EDT FOR
BROOKE AND OHIO COUNTIES...
AT 356 AM EDT...RADAR INDICATED A BAND OF RAIN SHOWERS AND
THUNDERSTORMS APPROACHING BROOKE AND OHIO COUNTIES FROM THE WEST.
THESE RAINSHOWERS AND THUNDERSTORMS ARE PRODUCING VERY HEAVY RAIN.
COUNTY EMERGENCY MANAGEMENT OFFICIALS REPORTED NORTH FORK CREEK NEAR
THE BROOKE COUNTY BORDER IS OUT OF ITS BANKS AND HAS PORTIONS OF
NORTH FORK ROAD SUBMERGED. THE ROAD IS CLOSED AND A SHELTER HAS BEEN
OPENED FOR AFFECTED RESIDENTS. OFFICIALS STATED THAT A NUMBER OF
CREEKS IN BROOKE AND OHIO COUNTIES ARE AT BANKFULL AND NEED TO BE
MONITORED CLOSELY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED...MOVE QUICKLY TO
HIGHER GROUND.
PLEASE REPORT HIGH WATER BY CALLING...412-262-1988...POSTING TO THE
NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER @NWSPITTSBURGH.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 AM EDT
THURSDAY MORNING FOR WESTERN MARYLAND AND EAST CENTRAL OHIO AND
WESTERN PENNSYLVANIA AND NORTHERN WEST VIRGINIA.
&&
LAT...LON 4018 8065 4019 8063 4018 8061 4017 8059
4018 8057 4020 8055 4018 8052 4016 8052
4013 8052 4014 8057 4015 8065 4016 8066
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before this flash flood warning went out at Jun 13, 2:14 AM EDT, 20 minutes earlier.
Area forecast discussion, Jun 13, 2:14 AM EDT, 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PITTSBURGH PA
214 AM EDT THU JUN 13 2013
.SYNOPSIS...
LOW PRESSURE WILL MOVE ACROSS THE GREAT LAKES AND OHIO VALLEY
REGION THROUGH THURSDAY...FOLLOWED BY BUILDING HIGH PRESSURE LATE
FRIDAY AND SATURDAY.
&&
.NEAR TERM /UNTIL 6 AM THIS MORNING/...
PARTICULARLY DANGEROUS SITUATION SEVERE THUNDERSTORM WATCH IN
EFFECT UNTIL 6 AM...
THE 00Z KPBZ SOUNDING INDICATED FAIRLY STRONG VEERING IN THE
LOWEST 3 KM OF THE ATMOSPHERE WITH 0-3 KM HELICITY VALUES
APPROACHING 300 M2/S2. GIVEN FAIRLY STRONG LAPSE RATES FROM THE
SURFACE UP TO ROUGHLY 500 MB AND STRONG SPEED SHEAR EVEN ABOVE THE
LAYER WITH STRONG VEERING...A MULTITUDE OF THREATS CONTINUE TO BE
POSSIBLE OVER THE AREA EVEN VERY LATE THIS EVENING WITH
TORNADOES...DAMAGING WIND...AND LARGE HAIL ALL BEING VERY REAL
THREATS ACROSS THE SOUTHERN TWO-THIRDS OF THE AREA. IN
ADDITION...A WELL DEVELOPED BOWING SQUALL LINE IS CLEARLY EVIDENT
ON RADAR SCREAMING SOUTHEASTWARD OUT OF INDIANA INTO OHIO AT THIS
HOUR WITH A FORWARD SPEED OF ROUGHLY 50 KTS. WHEN CONSIDERING THIS
TRANSLATION ON TOP OF WIND GENERATED VIA DOWNBURSTS WITH THE
LINE...WIND SPEEDS IN ASSOCIATION WITH THIS LINE ARE QUITE LIKELY
TO BE WELL IN EXCESS OF 70 KTS OVER A WIDE AREA AS IT PASSES
THROUGH SOUTHERN OHIO...SOUTHWESTERN PENNSYLVANIA...AND NORTHERN
WEST VIRGINIA.
WHILE ONGOING DEVELOPMENT IS LARGELY SMALL SUPERCELLULAR
DEVELOP EMT...HIGH RESOLUTION AND GLOBAL MODELS AS WELL AS SIMPLE
RADAR EXTRAPOLATION INDICATE WE ARE FAR FROM EVEN IN THE BEST
LARGE SCALE PLACEMENT YET FOR CONVECTIVE DEVELOPMENT AND
PROPAGATION. THE BEST MOMENTUM ALOFT AND AT 850 MB HAS YET TO
REACH THE AREA...AND IS UNLIKELY TO DO SO FOR SEVERAL MORE
HOURS...WHICH WILL LIKELY BE COINCIDENT WITH THE ARRIVAL OF THE
SQUALL LINE. THIS MEANS THE WORST IS LIKELY TO START TO AFFECT THE
AREA AFTER 2 AM...AND LIKELY EXIT THE SOUTHEASTERN PART OF THE
AREA BY 6 AM.
WATER VAPOR IMAGERY REALLY SHEDS A LOT OF LIGHT ONTO THE ONGOING
UPSTREAM SITUATION IN TERMS OF WHY DEVELOPMENT IS SO PERSISTENT
AND STRONG FOR SUCH A LONG TIME. A VERY DEEP TROPOPAUSE FOLD IS
EVIDENT FROM SOUTHEASTERN SOUTH DAKOTA TOWARD CENTRAL ILLINOIS AT
THE MOMENT...WITH MODEL PROJECTIONS AND WATER VAPOR IMAGERY
SUGGESTING THIS EXTENDS DOWN BELOW 700 MB AT THE MOMENT. AS THE
OVERNIGHT CONTINUES...THIS FOLD IS SET TO TRACK EASTWARD WITH
SIMILAR DEPTH INTO WESTERN PENNSYLVANIA. THIS WILL WORK TO
CONTINUOUSLY FEED MID-LEVEL DRY AIR INTO THE CONVECTIVE
DEVELOPMENT ALONG THE FRONT GIVEN WESTERLY AND WEST-SOUTHWESTERLY
FLOW AT 700 MB. WITH WEAK LOW LEVEL INVERSIONS LIKELY TO DEVELOP
BASED UPON SOUNDINGS OVERNIGHT...STRONG MID-LEVEL DRY
INTRUSION...AND A CONTINUATION OF STRONG LAPSE RATES ABOVE
BASICALLY THE LOWEST 1000-2000 FEET OF THE ATMOSPHERE...THERE IS
LITTLE DOUBT CONVECTIVE DEVELOPMENT SHOULD BE ABLE TO SCREAM
DOWNSTREAM INTO THE AREA TONIGHT. THAT SAID...THE CONTINUATION OF
A LARGE HAIL AND DAMAGING WIND/DOWNBURST THREAT SEEMS QUITE
REASONABLE RIGHT THROUGH MORNING ALL THE WHILE THE FLOODING THREAT
GETS PROGRESSIVELY HIGHER DUE TO CONVECTIVE TRAINING. POPS WERE
KEPT CATEGORICAL ALL NIGHT...AND DAMAGING WINDS/LARGE HAIL/HEAVY
RAIN WERE CONTINUED IN THE GRID FOR THE ENTIRETY OF THE NIGHT.
FRIES
&&
.SHORT TERM /6 AM THIS MORNING THROUGH SATURDAY/...
THE SFC LOW AND A CDFNT WL PUSH E OF THE AREA THU AFTN...BRINGING
A GRDL END TO THE SHWRS/TSTMS. LOCALLY HEAVY RAINFALL STILL PSBL
IN THE MRNG. BEST THREAT FOR ANY SVR WEA SHOULD GENLY BE TO OUR E.
A WK VORT MAXES DROPS SE ACRS THE AREA FRI SO ONLY MENTIONED SLGT
CHC POPS FOR SHWRS. HIGH PRES QUICKLY BLDS IN LTR FRI AND SAT WITH
CLRG CONDS.
&&
.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
THE LONG WAVE PATTERN LOOKS TO FAVOR TROUGHING OVER THE GREAT LAKES
AND NORTHEASTERN REGION OF THE COUNTRY THROUGH THE PERIOD WITH
SEVERAL ILL-TIMED SHORT WAVE SYSTEMS LIKELY TO EVOLVE IN THE
NORTHWESTERLY FLOW ALOFT. THIS WILL BRING CHANCES OF SHOWERS AND
THUNDERSTORMS THROUGH MOST OF THE EXTENDED FORECAST. THIS SHOULD
KEEP TEMPERATURES FROM REALLY GETTING TOO WARM DURING ANY PARTICULAR
PERIOD OF THE LONG TERM AT LEAST UNTIL MID-WEEK NEXT WEEK. BY THAT
TIME...LONG WAVE RIDGING SHOULD START TO EDGE FROM THE PLAINS TOWARD
THE WESTERN GREAT LAKES...BRINGING A GRADUAL END TO UNSETTLED
CONDITIONS OVER OUR REGION.
&&
.AVIATION /06Z THURSDAY THROUGH MONDAY/...
THUNDERSTORM COMPLEX CURRENTLY OVER CENTRAL OHIO IS PROGGED TO CROSS
THE FORECAST AREA AND ESSENTIALLY ALL TAF SITES WITHIN THE NEXT
COUPLE OF HOURS. IFR CONDITIONS ARE EXPECTED AS WELL AS HIGH WIND
GUSTS - LIKELY OVER 50KTS. TRIED TO TIME THE PROGRESSION OF THE
SYSTEM AS IT MOVES ACROSS...HOWEVER...AMENDMENTS MAY BE NEEDED.
PERIODS OF MODERATE RAINFALL WILL KEEP THE CHANCES FOR RESTRICTIONS
THROUGH AT LEAST MIDDAY SUNDAY BEFORE THE DEPARTING LOW PRESSURE
SWINGS A COLD FRONT THROUGH THE REGION. THE MODEL SOUNDS DO SUGGEST
SOME LINGERING INSTABILITY SO THUNDER COULD NOT BE COMPLETELY RULED
OUT. HOWEVER...WITH CONFIDENCE REMAINING QUITE LOW...ONLY SHRA WAS
CARRIED AFTER 10Z FOR NOW.
SOUTHERLY WINDS WILL REMAIN VARIABLE AND GUSTY IN THUNDERSTORMS. A
GRADUAL W-NW SHIFT IS EXPECTED BY LATE THURSDAY. WIND GUST TO 25KTS
WILL CONTINUE TO BE POSSIBLE WITH THE LOWS DEPARTURE.
.OUTLOOK.../THURSDAY NIGHT THROUGH MONDAY/...
HIGH PRES WL RTN VFR TO REGIONAL PORTS FOR FRI AND SAT. PCPN AND
RESTRICTION CHCS WL INCRS AGAIN SUNDAY INTO MONDAY.
&&
.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...FLASH FLOOD WATCH THROUGH THIS AFTERNOON FOR MDZ001.
OH...FLASH FLOOD WATCH THROUGH THIS AFTERNOON FOR OHZ039>041-
048>050-057>059-068-069.
PA...FLASH FLOOD WATCH THROUGH THIS AFTERNOON FOR PAZ007>009-
013>016-020>023-029-031-073>076.
WV...FLASH FLOOD WATCH THROUGH THIS AFTERNOON FOR WVZ001>004-012-
021>023-041.
&&Hazardous weather outlook, Jun 13, 1:35 AM EDT, 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PITTSBURGH PA 135 AM EDT THU JUN 13 2013 MDZ001-OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-020>023- 029-031-073>076-WVZ001>004-012-021>023-041-140545- GARRETT-TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON- JEFFERSON OH-MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER-VENANGO- FOREST-LAWRENCE-BUTLER-CLARION-JEFFERSON PA-BEAVER-ALLEGHENY- ARMSTRONG-INDIANA-WASHINGTON-GREENE-WESTMORELAND-WESTMORELAND RIDGES- FAYETTE-FAYETTE RIDGES-HANCOCK-BROOKE-OHIO-MARSHALL-WETZEL-MARION- MONONGALIA-PRESTON-TUCKER- 135 AM EDT THU JUN 13 2013 ...FLASH FLOOD WATCH IN EFFECT THROUGH THIS AFTERNOON... ...PARTICULARLY DANGEROUS SITUATION SEVERE THUNDERSTORM WATCH 302 IN EFFECT UNTIL 6 AM EDT EARLY THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...EAST CENTRAL OHIO...NORTHWEST PENNSYLVANIA...SOUTHWEST PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA...NORTHERN WEST VIRGINIA AND NORTHERN PANHANDLE OF WEST VIRGINIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. PARTICULARLY DANGEROUS SITUATION SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jun 13, 12:17 AM EDT, 2 hours 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1217 AM EDT THU JUN 13 2013
OHZ049-050-058-059-130515-
BELMONT OH-GUERNSEY OH-HARRISON OH-JEFFERSON OH-
1217 AM EDT THU JUN 13 2013
...A STRONG THUNDERSTORM WILL AFFECT EXTREME NORTHEASTERN GUERNSEY...
NORTHERN BELMONT...SOUTHERN HARRISON AND SOUTHERN JEFFERSON
COUNTIES...
AT 1213 AM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR PIEDMONT...
MOVING EAST AT 30 MPH.
WIND GUSTS TO 40 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS
STORM. HEAVY RAIN WILL POND WATER ON ROADS AND QUICKLY FILL DITCHES
AND SMALL STREAMS.
LOCATIONS IMPACTED INCLUDE...
PIEDMONT... CLENDENING... FLUSHING...
CADIZ... NEW ATHENS... HOPEDALE...
ADENA... NEWELL... SMITHFIELD...
DILLONVALE... JUG RUN... YORKVILLE...
PLEASE REPORT SIGNIFICANT WEATHER BY CALLING...412-262-1988...POSTING
TO THE NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER
@NWSPITTSBURGH.
LAT...LON 4035 8123 4036 8064 4025 8064 4023 8066
4020 8067 4013 8072 4014 8124Special weather statement, Jun 13, 12:45 AM EDT, 1 hour 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1245 AM EDT THU JUN 13 2013
WVZ021>023-130530-
MARION WV-MONONGALIA WV-PRESTON WV-
1245 AM EDT THU JUN 13 2013
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL PRESTON...SOUTH CENTRAL
MONONGALIA AND SOUTHEASTERN MARION COUNTIES...
AT 1241 AM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR
WORTHINGTON...MOVING EAST AT 30 MPH.
WIND GUSTS TO 45 MPH AND PENNY SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
WORTHINGTON... MONONGAH... FESTUS...
FARMINGTON... BENTONS FERRY... BARRACKVILLE...
FAIRMONT... COLFAX... VALLEY FALLS...
WINFIELD... BROWNS CHAPEL... GLADESVILLE...
PLEASE REPORT SIGNIFICANT WEATHER BY CALLING...412-262-1988...POSTING
TO THE NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER
@NWSPITTSBURGH.
LAT...LON 3930 7990 3943 7990 3944 7995 3940 8002
3938 8007 3940 8010 3939 8020 3943 8027
3944 8032 3952 8033 3953 7958 3927 7958Special weather statement, Jun 13, 12:46 AM EDT, 1 hour 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1246 AM EDT THU JUN 13 2013
WVZ041-130530-
TUCKER WV-
1246 AM EDT THU JUN 13 2013
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN TUCKER COUNTY...
AT 1245 AM EDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES SOUTH OF
PLEASANT RUN...MOVING EAST AT 30 MPH.
WIND GUSTS TO 45 MPH AND PENNY SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
PLEASANT RUN... ELK...
CANAAN VALLEY STATE PARK... LANEVILLE...
PLEASE REPORT SIGNIFICANT WEATHER BY CALLING...412-262-1988...POSTING
TO THE NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER
@NWSPITTSBURGH.
LAT...LON 3897 7940 3897 7951 3902 7974 3904 7978
3905 7978 3909 7933 3907 7929 3898 7933
3896 7935Special weather statement, Jun 13, 1:08 AM EDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PITTSBURGH PA 108 AM EDT THU JUN 13 2013 OHZ050-059-PAZ029-WVZ002>004-130615- BELMONT OH-BROOKE WV-JEFFERSON OH-MARSHALL WV-OHIO WV-WASHINGTON PA- 108 AM EDT THU JUN 13 2013 ...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN BELMONT... NORTHEASTERN MARSHALL...OHIO...SOUTH CENTRAL JEFFERSON...SOUTHERN BROOKE AND SOUTHWESTERN WASHINGTON COUNTIES... AT 104 AM EDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES SOUTH OF DILLONVALE...MOVING EAST AT 25 MPH. WIND GUSTS TO 40 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... BRIDGEPORT... MARTINS FERRY... YORKVILLE... WHEELING... TILTONSVILLE... RAYLAND... WARWOOD... CLEARVIEW... BETHLEHEM... WINDSOR HEIGHTS... TRIADELPHIA... WEST LIBERTY... PLEASE REPORT SIGNIFICANT WEATHER BY CALLING...412-262-1988...POSTING TO THE NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER @NWSPITTSBURGH. LAT...LON 4021 8033 3998 8051 4006 8089 4024 8071
Special weather statement, Jun 13, 1:23 AM EDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PITTSBURGH PA 123 AM EDT THU JUN 13 2013 PAZ029-031-075-130615- FAYETTE PA-GREENE PA-WASHINGTON PA- 123 AM EDT THU JUN 13 2013 ...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL GREENE... NORTHWESTERN FAYETTE AND SOUTHEASTERN WASHINGTON COUNTIES... AT 123 AM EDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES WEST OF MARIANNA...MOVING NORTHEAST AT 30 MPH. WIND GUSTS TO 40 MPH AND PENNY SIZE HAIL ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... MARIANNA... BENTLEYVILLE... BROWNSVILLE... CALIFORNIA... PLEASE REPORT SIGNIFICANT WEATHER BY CALLING...412-262-1988...POSTING TO THE NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER @NWSPITTSBURGH. LAT...LON 4023 7999 4003 7982 3996 8020 4004 8027
Local storm report, Jun 13, 1:56 AM EDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
156 AM EDT THU JUN 13 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1210 AM TSTM WND DMG RIVESVILLE 39.53N 80.12W
06/13/2013 MARION WV EMERGENCY MNGR
TREES REPORTED DOWN
&&
EVENT NUMBER PBZ1301935
DARNLEYThe office that day
Everything else NWS Pittsburgh, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 12, 10:24 PM EDT | Severe Thunderstorm Warning | PBZ | Marshall | 51 min |
| Jun 12, 11:14 PM EDT | Severe Thunderstorm Warning | PBZ | Marshall, Wetzel | 46 min |
| Jun 12, 11:40 PM EDT | Severe Thunderstorm Warning | PBZ | Marion, Monongalia, Wetzel | 50 min |
| Jun 13, 12:45 AM EDT | Special Weather Statement | PBZ | Marion, Preston | 45 min |
| Jun 13, 12:46 AM EDT | Special Weather Statement | PBZ | Tucker | 44 min |
| Jun 13, 1:08 AM EDT | Special Weather Statement | PBZ | Ohio | 67 min |
| Jun 13, 1:09 AM EDT | Severe Thunderstorm Warning | PBZ | Marion, Monongalia, Preston | 66 min |
| Jun 13, 2:41 AM EDT | Special Weather Statement | PBZ | Hancock | 34 min |
| Jun 13, 3:25 AM EDT | Severe Thunderstorm Warning | PBZ | Brooke, Hancock | 65 min |
| Jun 13, 4:12 AM EDT | Severe Thunderstorm Warning | PBZ | Marshall, Ohio | 48 min |
| Jun 13, 5:52 AM EDT | Special Weather Statement | PBZ | Tucker | 53 min |
| Jun 13, 6:25 AM EDT | Areal Flood Warning | PBZ | Ohio | 3 hr |
| Jun 13, 9:27 AM EDT | Special Weather Statement | PBZ | Marion, Preston | 48 min |
| Jun 13, 10:12 AM EDT | Special Weather Statement | PBZ | Preston | 33 min |
| Jun 13, 11:03 AM EDT | Special Weather Statement | PBZ | Tucker | 42 min |
| Jun 13, 12:41 PM EDT | Severe Thunderstorm Warning | PBZ | Tucker | 49 min |
Nearby
Flash Flood Warnings in West Virginia, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.